A. Ali, G. Gulshan, R. Hussain, A. Latif, and M. Muddassar, Generalized inequalities of the type of Hermite-Hadamard-Fejér with quasi-convex functions by way of k-fractional derivatives., J. Comput. Anal. Appl. 22 (2017), no. 1, 1208–1219.
 A.G. Azpeitia, Convex functions and the Hadamard inequality, Rev. Colomb. Math. 28 (1994), no. 1, 7–12.
 M. Bombardelli and S. Varošanec, Properties of h-convex functions related to the Hermite-Hadamard-Fejér inequalities, Comput. Math. Appl. 58 (2009), no. 9, 1869–1877.
 H. Budak, On Fejér type inequalities for convex mappings utilizing fractional integrals of a function with respect to another function, Results Math. 74 (2019), no. 1, 29.
 S.S. Dragomir, On the Hadamard’s inequlality for convex functions on the coordinates in a rectangle from the plane, Taiwanese J. Math. 5 (2001), no. 4, 775–788.
 I. Podlubny, Fractional Differential Equations, Academic Press, London, 1999.
 M. Z. Sarikaya, E. Set, H. Yaldiz, and N. Basak, Hermite–Hadamard’s inequalities for fractional integrals and related fractional inequalities, Mathematical and Computer Modelling 57 (2013), no. 9-10, 2403–2407.
 M.Z. Sarikaya, On new Hermite–Hadamard–Fejér type integral inequalities, Stud. Univ. Babes-Bolyai Math. 57 (2012), no. 3, 377–386.
 M.Z. Sarıkaya, On the Hermite-Hadamard-type inequalities for co-ordinated convex function via fractional integrals, Integral Transforms Spec. Funct. 25 (2014), no. 2, 134–147.
 E. Set, I. I¸scan, M. Z. Sarikaya, and M.E. Ozdemir, ¨ On new inequalities of Hermite-Hadamard-Fejér type for convex functions via fractional integrals, Appl. Math. Comput. 259 (2015), 875–881.
 H. Yaldız, M.Z. Sarıkaya, and Z. Dahmani, On the Hermite-Hadamard-Fejér type inequalities for co-ordinated convex functions via fractional integrals, Int. J. Optim. Control. Theor. Appl. 7 (2017), no. 2, 205–215.